RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 251–252 (Mi umn4850)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Several theorems on inverse and implicit functions in linear topological spaces

M. F. Sukhinin


Full text: PDF file (168 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.03.1972

Citation: M. F. Sukhinin, “Several theorems on inverse and implicit functions in linear topological spaces”, Uspekhi Mat. Nauk, 28:1(169) (1973), 251–252

Citation in format AMSBIB
\Bibitem{Suk73}
\by M.~F.~Sukhinin
\paper Several theorems on inverse and implicit functions in linear topological spaces
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn4850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394741}
\zmath{https://zbmath.org/?q=an:0278.58004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4850
  • http://mi.mathnet.ru/eng/umn/v28/i1/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Sukhinin, “O printsipe nepodvizhnoi tochki i ego primenenii v teorii operatorov v lineinykh topologicheskikh prostranstvakh”, UMN, 29:1(175) (1974), 189–190  mathnet  mathscinet  zmath
    2. M. F. Sukhinin, “On the differentiability with respect to the initial condition of a solution to an ordinary differential equation”, Math. USSR-Sb., 35:1 (1979), 115–129  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:84
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019